Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2013 (2013), Article ID 705984, 9 pages
http://dx.doi.org/10.1155/2013/705984
Research Article

Boundary Value Problems for a Super-Sublinear Asymmetric Oscillator: The Exact Number of Solutions

Daugavpils University, Department of Mathematics, Parades Street 1, 5400 Daugavpils, Latvia

Received 30 March 2012; Accepted 5 November 2012

Academic Editor: Paolo Ricci

Copyright © 2013 Armands Gritsans and Felix Sadyrbaev. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Kufner and S. Fučík, Nonlinear Differential Equations, Elsevier, Amsterdam, The Netherlands, 1980. View at Zentralblatt MATH
  2. P. Korman, “Global solution branches and exact multiplicity of solutions for two point boundary value problems,” in Handbook of Differential Equations, Ordinary Differential Equations, A. Canada, P. Drabek, and A. Fonda, Eds., vol. 3, pp. 547–606, Elsevier, North-Holland, Amsterdam, The Netherlands, 2006. View at Publisher · View at Google Scholar
  3. P. Korman and Y. Li, “Generalized averages for solutions of two-point Dirichlet problems,” Journal of Mathematical Analysis and Applications, vol. 239, no. 2, pp. 478–484, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  4. P. Korman, Y. Li, and T. Ouyang, “Exact multiplicity results for boundary value problems with nonlinearities generalising cubic,” Proceedings of the Royal Society of Edinburgh, Series A, vol. 126, no. 3, pp. 599–616, 1996. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. A. Gritsans and F. Sadyrbaev, “On nonlinear Fučík type spectra,” Mathematical Modelling and Analysis, vol. 13, no. 2, pp. 203–210, 2008. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. A. Gritsans and F. Sadyrbaev, “Nonlinear spectra: the Neumann problem,” Mathematical Modelling and Analysis, vol. 14, no. 1, pp. 33–42, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. A. Gritsans and F. Sadyrbaev, “Nonlinear spectra for parameter dependent ordinary differential equations,” Nonlinear Analysis: Modelling and Control, vol. 12, no. 2, pp. 253–267, 2007. View at Google Scholar
  8. F. Sadyrbaev, “Multiplicity in parameter-dependent problems for ordinary differential equations,” Mathematical Modelling and Analysis, vol. 14, no. 4, pp. 503–514, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. R. Schaaf, Global Solution Branches of Two Point Boundary Value Problems, vol. 1458 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1990.
  10. A. Gritsans and F. Sadyrbaev, “Time map formulae and their applications,” in Proceedings LU MII “Mathematics, Differential Equations”, vol. 8, pp. 72–93, Riga, Latvia, 2008.
  11. C. G. Gibson, Elementary Geometry of Differentiable Curves, Cambridge University Press, Cambridge, UK, 2001.